Rational Approximation To Certain Entire Functions IN [0, + ∞]

P. Erdös, A. R. Reddy

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)992-993
Number of pages2
JournalBulletin of the American Mathematical Society
Volume79
Issue number5
DOIs
Publication statusPublished - Sep 1973

Keywords

  • Approximation of entire functions
  • Infinitely differentiable functions
  • Rational approximation

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this